Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Bloating, spasms in the abdomen radiating to ribs. Duspatalin retard prescribed. Gas problems persisting. Any suggestions?


for nearly a month now, I have been experiencing bloating, spasm and cramps in right side of abdomen. These feelings radiate up and down (all on right side), sometimes I feel discomfort behind the ribs too, on the right side too.

I have seen a doctor two weeks ago, and described 'Duspatalin Retard' and 'Disflatyl'. He said my problem was with gases.

But now, two weeks pass and the symptoms are still there. Any suggestions ?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! still no mention about the age. You should have also mention about your bowel habbits, any vomiting, any distension of the abdomen, any severe pain. If I assume that these are not there as you havent mentioned first of all get a Xray abdomen in standing and lying down position to rule out Intestinal obstruction. If it is not there then any foods like milk or milk products,or foods belonging to broccoli or cabbage family are mking symptoms worse, if yes then avoid them. Take antispasmodic, proton pump inhibitor and a prokinetic agent. This will relieve your symptoms. Get well soon. keep in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor